National Changhua University of Education Institutional Repository : Item 987654321/15000
English  |  正體中文  |  简体中文  |  全文笔数/总笔数 : 6469/11641
造访人次 : 16822417      在线人数 : 122
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
搜寻范围 进阶搜寻

jsp.display-item.identifier=請使用永久網址來引用或連結此文件: http://ir.ncue.edu.tw/ir/handle/987654321/15000

题名: Derivations with Engel and Annihilator Conditions on Multilinear Polynomials
作者: Liu, Cheng-Kai
贡献者: 數學系
关键词: Derivation;Differential identity;GPI;PI;Prime ring
日期: 2005
上传时间: 2013-01-07T01:43:27Z
出版者: Taylor&Francis
摘要: Let R be a prime ring with a nonzero derivation d and let f(X 1,…,X t ) be a multilinear polynomial over C, the extended centroid of R. Suppose that b[d(f(x 1,…,x t )), f(x 1,…,x t )] n = 0 for all x i R, where 0 ≠ b R and n is a fixed positive integer. Then f(X 1,…,X t ) is centrally valued on R unless char R = 2 and dim C RC = 4. We prove a more generalized version by replacing R with a left ideal.
關聯: Communications in Algebra, 33(3): 719-725
显示于类别:[數學系] 期刊論文

文件中的档案:

档案 大小格式浏览次数
index.html0KbHTML295检视/开启


在NCUEIR中所有的数据项都受到原著作权保护.

 


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - 回馈